PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 54 | 2 |
Tytuł artykułu

An extension of the univalence criterion for a family of integral operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main object of the present paper is to extend the univalence condition for a family of integral operators. Relevant connections of some of the results obtained in this paper with those in earlier works are also provided.
Rocznik
Tom
54
Numer
2
Opis fizyczny
Daty
wydano
2010
online
2016-07-29
Twórcy
autor
autor
Bibliografia
  • Breaz, D., Breaz, N., The univalent conditions for an integral operator on the classes \(\mathcal{S}(p)\) and \(\mathcal{T}_{2}\), J. Approx. Theory Appl. 1(2) (2005), 93-98.
  • Breaz, D., Breaz, N., Sufficient univalence conditions for analytic functions, J. Inequal. Appl. 2007 (2007), Article ID 86493, 5 pp.
  • Breaz, D., Breaz, N. and Srivastava, H. M., An extension of the univalent condition for a family of integral operators, Appl. Math. Lett. 22 (2009), 41-44.
  • Frasin, B. A., A note on certain analytic and univalent functions, Southeast Asian Bull. Math. 28(5) (2004), 829-836.
  • Kim, Y. J., Merkes, E. P., On an integral of powers of a spirallike function, Kyungpook Math. J. 12 (1972), 249-252.
  • Frasin, B. A., Darus, M., On certain analytic univalent functions, Int. J. Math. Math. Sci. 25(5) (2001), 305-310.
  • Nehari, Z., Conformal Mapping, Dover Publications, Inc., New York, 1975.
  • Ozaki, S., Nunokawa, M., The Schwarzian derivative and univalent functions, Proc. Amer. Math. Soc. 33 (1972), 392-394.
  • Pascu, N. N., Pescar, V., On the integral operators of Kim-Merkes and of Pfaltzgraff, Mathematica (Cluj) 32(55), no. 2 (1990) 185-192.
  • Pascu, N., An improvement of Becker’s univalence criterion, Proceedings of the Commemorative Session Simion Stoilow (Bra¸sov, 1987), 43-98, Univ. Brasov, Brasov, 1987.
  • Seenivasagan, N., Breaz, D., Certain sufficient conditions for univalence, Gen. Math. 15(4) (2007), 7-15.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2010_54_2_29-35
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.